American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R44) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Eric Bach. Explicit bounds for primality testing and related problems . Math. Comp. 55 (1990) 355-380. MR 1023756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1